Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 251340, 10 pages.
Output-Feedback and Inverse Optimal Control of a Class of Stochastic Nonlinear Systems with More General Growth Conditions
This paper investigates the problem of output-feedback stabilization for a class of stochastic nonlinear systems in which the nonlinear terms depend on unmeasurable states besides measurable output. We extend linear growth conditions to power growth conditions and reduce the control effort. By using backstepping technique, choosing a high-gain parameter, an output-feedback controller is designed to ensure the closed-loop system to be globally asymptotically stable in probability, and the inverse optimal stabilization in probability is achieved. The efficiency of the output-feedback controller is demonstrated by a simulation example.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 251340, 10 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jianwei, Liu; Longchuan, Guo; Xin, Zuo; Huaqing, Liang. Output-Feedback and Inverse Optimal Control of a Class of Stochastic Nonlinear Systems with More General Growth Conditions. J. Appl. Math. 2013, Special Issue (2013), Article ID 251340, 10 pages. doi:10.1155/2013/251340. https://projecteuclid.org/euclid.jam/1394806129